# SDR USAA2013072300008

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 41,051 hours, 18,658 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Part serial: 17360
- Condition: Empty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LT LAVATORY TRASH BIN FIRE EXTINGUISHER GAUGE READS EMPTY.  R & R EXTINGUISHER IAW  AMM 26-25-41.
